Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 68, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 28, 2015, 9:52 AM CDT for 9 counties in Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 9:52 AM CDT (14:52 UTC)
- Expired
- May 28, 2015, 4:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 140 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 10:00 AM CDT | FLASH FLOOD | Talihina, OK | PARTS OF DOWNTOWN AREA FLOODED, SAND BAGGING NECESSARY TO PROTECT SOME BUSINESSES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
068
WGUS54 KTSA 281452
FFWTSA
OKC023-061-077-079-091-101-121-127-135-282100-
/O.NEW.KTSA.FF.W.0068.150528T1452Z-150528T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
952 AM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 400 PM CDT THURSDAY
* AT 948 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. OVER AN
INCH OF RAINFALL HAS ALREADY OCCURRED IN SOME AREAS WITH AN
ADDITIONAL INCH POSSIBLE POSSIBLE. BY 945 AM...THE HEAVIEST RAIN HAD
OCCURRED IN WESTERN LATIMER COUNTY. LOW LYING AREAS...AND RURAL
ROADS ARE LIKELY TO FLOOD.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
ANTLERS...CLAYTON...HUGO...POTEAU...SALLISAW...STIGLER...
WILBURTON...ALBION...BENGAL...BIG CEDAR...BOKOSHE...BRIARTOWN...
BRUSHY...BRUSHY LAKE STATE PARK...CAMERON...CLAYTON LAKE STATE
PARK...CLOUDY...DAMON...DUNBAR...ENTERPRISE...FANSHAWE...FORT
TOWSON...GANS...GOODLAND...GORE...GREENLEAF STATE PARK...
HEAVENER...HEAVENER RUNESTONE STATE PARK...HIGGINS AND HOWE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.
LOW WATER CROSSINGS IN HILLY TERRAIN ARE ESPECIALLY DANGEROUS IN
HEAVY RAIN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3388 9555 3393 9559 3388 9569 3388 9580
3449 9577 3451 9568 3470 9544 3565 9548
3564 9448 3451 9446 3450 9504 3424 9504
3423 9514 3393 9516 3395 9522 3388 9526
3386 9539
$$2 follow-up statements
104
WGUS74 KTSA 281728
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1228 PM CDT THU MAY 28 2015
OKC023-061-077-079-091-101-121-127-135-282100-
/O.CON.KTSA.FF.W.0068.000000T0000Z-150528T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW OK-HASKELL OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-
PITTSBURG OK-PUSHMATAHA OK-SEQUOYAH OK-LATIMER OK-
1228 PM CDT THU MAY 28 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LATIMER...SEQUOYAH...
PUSHMATAHA...EXTREME EASTERN PITTSBURG...SOUTHEASTERN MUSKOGEE...
NORTHEASTERN MCINTOSH...LE FLORE...HASKELL AND CHOCTAW COUNTIES UNTIL
400 PM CDT...
AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREAS OF LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. ALTHOUGH
ADDITIONAL RAINFALL AMOUNTS WILL REMAIN MOSTLY LIGHT...1 TO 3 INCHES
OF RAIN HAS ALREADY FALLEN AND FLOODING OF LOW LYING AREAS WILL
LIKELY CONTINUE.
THE HEAVIEST RAIN...OF 2 TO 3 INCHES...HAS FALLEN OVER NORTHWEST
PUSHMATAHA COUNTY AND ALSO SCATTERED AREAS IN LATIMER COUNTY. NEAR
ONE INCH OF RAINFALL HAS FALLEN OVER FAR WESTERN PORTIONS OF LE
FLORE COUNTY.
AS WET AS THE GROUND IS...EVEN ONE INCH OF RAINFALL COULD CAUSE
FLOODING OF LOW LYING AREAS AND LOW WATER CROSSINGS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
ANTLERS...CLAYTON...HUGO...POTEAU...SALLISAW...STIGLER...WILBURTON...
ALBION...BENGAL...BIG CEDAR...BOKOSHE...BRIARTOWN...BRUSHY...BRUSHY
LAKE STATE PARK...CAMERON...CLAYTON LAKE STATE PARK...CLOUDY...
DAMON...DUNBAR...ENTERPRISE...FANSHAWE...FORT TOWSON...GANS...
GOODLAND...GORE...GREENLEAF STATE PARK...HEAVENER...HEAVENER
RUNESTONE STATE PARK...HIGGINS AND HOWE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LOW WATER CROSSINGS IN HILLY TERRAIN ARE ESPECIALLY DANGEROUS IN
HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND
ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER
TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3388 9555 3393 9559 3388 9569 3388 9580
3449 9577 3451 9568 3470 9544 3565 9548
3564 9448 3451 9446 3450 9504 3424 9504
3423 9514 3393 9516 3395 9522 3388 9526
3386 9539
$$787
WGUS74 KTSA 282052
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 PM CDT THU MAY 28 2015
OKC023-061-077-079-091-101-121-127-135-282106-
/O.EXP.KTSA.FF.W.0068.000000T0000Z-150528T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW OK-HASKELL OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-
PITTSBURG OK-PUSHMATAHA OK-SEQUOYAH OK-LATIMER OK-
352 PM CDT THU MAY 28 2015
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LATIMER...
SEQUOYAH...PUSHMATAHA...EXTREME EASTERN PITTSBURG...SOUTHEASTERN
MUSKOGEE...NORTHEASTERN MCINTOSH...LE FLORE...HASKELL AND CHOCTAW
COUNTIES WILL BE ALLOWED TO EXPIRE AT 400 PM CDT...
THE RAIN HAS ENDED ACROSS THE WARNED AREA. HOWEVER...AN AREAL FLOOD WARNING
CONTINUES ACROSS THE AREA THROUGH 930 PM.
LAT...LON 3388 9555 3393 9559 3388 9569 3388 9580
3449 9577 3451 9568 3470 9544 3565 9548
3564 9448 3451 9446 3450 9504 3424 9504
3423 9514 3393 9516 3395 9522 3388 9526
3386 9539
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:48 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 28, 6:48 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
648 AM CDT THU MAY 28 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MCS CROSSING TAF AREA THIS MORNING OK TAF SITES...AND LATE
MORNING EARLY AFTERNOON AR TAF SITES. LIKELY NON-THUNDERSTORM
VFR PERIOD FOR AT LEAST SEVERAL HOURS AFTER MCS PASSAGE...THEN
MORE THUNDERSTORMS TONIGHT WITH LOWERS CIGS AND VIS.
&&
.PREV DISCUSSION... /ISSUED 311 AM CDT THU MAY 28 2015/
DISCUSSION...
FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN OKLAHOMA THROUGH
SATURDAY NIGHT GIVEN THE POTENTIAL FOR MULTIPLE ROUNDS OF HEAVY
RAINFALL INTO THE WEEKEND. LATEST RADAR TRENDS/HRRR SUGGEST
DEVELOPING MCS OVER WESTERN/NORTH-CENTRAL OKLAHOMA WILL MOVE EAST
INTO THE AREA THIS MORNING. SURFACE BASED INSTABILITY IS MARGINAL
THIS FAR EAST AND STORMS MAY BEGIN TO WEAKEN AS ACTIVITY MOVES
INTO EASTERN OKLAHOMA.
TIMING OF MCS/MCV FEATURES WILL REMAIN A CHALLENGE OVER THE NEXT
COUPLE OF DAYS WITH UNCERTAINTIES REGARDING PRECIPITATION
COVERAGE. HOWEVER...GIVEN THE CURRENT HYDROLOGIC SITUATION/LOW
FLASH FLOOD GUIDANCE/HIGH PW VALUES...DO EXPECTED LOCALIZED FLASH
FLOODING WILL LIKELY DEVELOP AT SOME POINT IN THE WATCH AREA. AS
UPPER WAVE...CURRENTLY MOVING OVER SOUTHERN AZ...SHIFTS EAST INTO
THE SOUTHERN PLAINS...THUNDERSTORMS WILL LIKELY BECOME MORE
WIDESPREAD FRIDAY INTO FRIDAY NIGHT. COLD FRONT WILL MOVE THROUGH
THE AREA DURING THE DAY SATURDAY WITH THE HEAVY RAINFALL THREAT
ENDING SATURDAY NIGHT.
KEPT LOW PRECIPITATION CHANCES OVER SOUTHEAST OKLAHOMA/NORTHWEST
ARKANSAS INTO EARLY PART OF NEXT WEEK AS MODELS TRY TO DEVELOP CUT
OFF LOW OVER THE LOWER MISSISSIPPI RIVER VALLEY. PRECIPITATION
AMOUNTS SHOULD REMAIN FAIRLY LOW...ALLOWING REGION A MUCH NEEDED
DRYING OUT PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 83 68 81 65 / 80 50 60 70
FSM 83 67 82 66 / 40 30 60 50
MLC 82 67 80 67 / 70 50 60 70
BVO 80 67 81 64 / 80 50 60 70
FYV 80 64 79 63 / 40 30 60 60
BYV 80 66 80 64 / 40 30 60 60
MKO 82 66 81 65 / 60 50 60 70
MIO 81 67 80 63 / 50 40 60 70
F10 82 67 81 66 / 80 50 60 70
HHW 84 68 80 65 / 60 50 60 70
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&
SHORT TERM...18
LONG TERM....18
AVIATION...21Hazardous weather outlook, May 28, 5:16 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 516 AM CDT THU MAY 28 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 516 AM CDT THU MAY 28 2015 ...FLOOD POTENTIAL NEXT SEVERAL DAYS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. FLASH FLOOD. RISK...LIMITED TO ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. HEAVY RAIN. RISK...LIMITED TO ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. DISCUSSION... AN MCS OVER SOUTH AND CENTRAL OKLAHOMA EARLY THIS MORNING WILL SWEEP THROUGH EASTERN OKLAHOMA DURING THE MORNING HOURS AND... THROUGH NORTHWEST ARKANSAS LATE MORNING AND EARLY AFTERNOON. STRONG TO A FEW MARGINALLY SEVERE STORMS CAN BE EXPECTED WITH THAT LINE OF STORMS. THE ATMOSPHERE WILL LIKELY STABILIZE FOR A TIME AFTER THE FIRST LINE OF STORMS PASSES..THEN NEW STORMS WILL LIKELY FORM NEAR RESIDUAL BOUNDARIES BY LATE AFTERNOON WITH MORE STORMS OVERNIGHT. ONCE AGAIN...STRONG TO MARGINALLY SEVERE STORMS CAN BE ANTICIPATED OVERNIGHT. OF PARTICULAR CONCERN WILL BE THE FLOOD POTENTIAL GIVEN SOGGY SOILS PROMOTING RAPID RUNOFF AND RISK OF REPEAT THUNDERSTORMS OVER THE SAME AREA. AN INCH OF OF RAIN IN 30 MINUTES..OR TWO INCHES IN TWO HOURS WILL BE ENOUGH TO INITIATE FLOODING FOR MOST LOCATIONS IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... MORE THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT INTO SATURDAY. AN UPPER WAVE COUPLED WITH AN APPROACHING COLD FRONT WILL CONTINUE A THREAT OF THUNDERSTORMS FRIDAY. THE COLD FRONT WILL MOVE THROUGH FRIDAY NIGHT AND EARLY SATURDAY. THUNDERSTORMS DURING THAT PERIOD ARE LIKELY TO BE SOMEWHAT STRONGER THAN TODAY. THE CONTINUED RISK OF MODERATE TO HEAVY RAINFALL FROM STORMS HAS PROMPTED A FLOOD WATCH THROUGH SATURDAY NIGHT. OVERALL..FLOODING WILL BE THE PRIMARY THREAT FROM THUNDERSTORMS WITH HAIL AND WIND SECONDARY THREATS. CHANCES FOR THUNDERSTORMS...ALTHOUGH CONTINUED INTO NEXT WEEK... WILL BE SMALL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 28, 8:26 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 AM CDT THU MAY 28 2015
OKZ071-073-281400-
MCINTOSH OK-PITTSBURG OK-
826 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND PITTSBURG
AT 826 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF SCIPIO TO 5 MILES SOUTHWEST OF
KIOWA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MCALESTER...KIOWA...PITTSBURG...BLANCO...
ASHLAND...SAVANNA...DOW...HAYWOOD...BACHE...ALDERSON...KREBS...
ARPELAR...SCIPIO...CROWDER...INDIANOLA...CANADIAN...ARROWHEAD STATE
PARK AND MCALESTER REGIONAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3468 9589 3468 9607 3510 9607 3513 9602
3525 9557 3463 9559 3459 9588
TIME...MOT...LOC 1326Z 260DEG 24KT 3513 9595 3467 9596Special weather statement, May 28, 8:37 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 AM CDT THU MAY 28 2015
OKZ053-281400-
CHOCTAW OK-
837 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN CHOCTAW
AT 837 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 36 MILES NORTHWEST OF BOSWELL TO 10 MILES WEST OF
BOSWELL TO 24 MILES SOUTHWEST OF BOSWELL...MOVING EAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BOSWELL AND UNGER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO
AROUND 40 MPH.
LAT...LON 3387 9584 3391 9589 3392 9592 3394 9594
3412 9594 3415 9596 3415 9598 3416 9598
3416 9578 3415 9576 3404 9574 3386 9578
TIME...MOT...LOC 1337Z 271DEG 29KT 3447 9617 3406 9602
3380 9616Special weather statement, May 28, 8:50 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT THU MAY 28 2015
OKZ060-061-066-067-070-071-281415-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
850 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
MCINTOSH
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE...ROGERS...TULSA AND WAGONER
AT 848 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF COLLINSVILLE TO 4 MILES WEST OF
STIDHAM...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CLAREMORE...BROKEN
ARROW...CATOOSA...PORTER...STONEBLUFF...REDBIRD...COWETA ...
EUFAULA...CHECOTAH...HASKELL...LAKE EUFAULA STATE PARK...TULSA
INTERNATIONAL AIRPORT AND JENKS RIVERSIDE AIRPORT.
A LARGE PORTION OF MCINTOSH...NORTHWESTERN MUSKOGEE...EASTERN
OKMULGEE...ROGERS...TULSA AND WAGONER COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 915 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO 40
MPH AND HEAVY RAIN.
LAT...LON 3533 9536 3518 9590 3637 9600 3643 9590
3642 9582 3646 9582 3660 9553
TIME...MOT...LOC 1348Z 242DEG 18KT 3641 9592 3536 9576Special weather statement, May 28, 9:02 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 AM CDT THU MAY 28 2015
OKZ049-053-071-073>075-281430-
CHOCTAW OK-HASKELL OK-LATIMER OK-MCINTOSH OK-PITTSBURG OK-PUSHMATAHA
OK-
902 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW...WESTERN HASKELL...SOUTHERN MCINTOSH...EASTERN
PITTSBURG...PUSHMATAHA AND LATIMER
AT 859 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF ARROWHEAD STATE PARK TO 10 MILES
SOUTH OF BOSWELL...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...STIGLER...WILBURTON...YANUSH...HUGO...ORD...FROGVILLE...
BOSWELL...HARTSHORNE...HAILEYVILLE...ANTLERS...CLAYTON...RATTAN...
SARDIS...HUGO LAKE STATE PARK...ARROWHEAD STATE PARK...ROBBERS CAVE
STATE PARK...CLAYTON LAKE STATE PARK AND RAYMOND GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO 40
MPH...ALONG WITH HEAVY RAIN.
LAT...LON 3388 9555 3393 9559 3388 9569 3387 9584
3394 9594 3413 9595 3416 9594 3417 9578
3450 9579 3451 9568 3459 9568 3459 9584
3524 9568 3528 9532 3526 9524 3540 9502
3394 9518 3395 9522 3387 9529
TIME...MOT...LOC 1359Z 265DEG 31KT 3522 9555 3389 9587Special weather statement, May 28, 9:15 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
915 AM CDT THU MAY 28 2015
OKZ060-061-066-067-070-071-281500-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
915 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
MCINTOSH
IN EAST CENTRAL OKLAHOMA
WESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE...ROGERS...TULSA AND WAGONER
AT 913 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF COLLINSVILLE TO 5 MILES SOUTHWEST OF
EUFAULA...MOVING EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS
INCLUDE...TULSA...CLAREMORE...BIXBY...JENKS...OWASSO...COLLINSVILLE.
.. BROKEN ARROW...COWETA...HASKELL...LAKE EUFAULA STATE PARK AND
TULSA INTERNATIONAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO 40
MPH...AND VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO WATER ON THE
ROADWAYS THAT COULD CAUSE HYDROPLANING.
LAT...LON 3533 9534 3516 9598 3637 9598 3657 9549
TIME...MOT...LOC 1413Z 283DEG 6KT 3637 9580 3525 9564Special weather statement, May 28, 9:42 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 AM CDT THU MAY 28 2015
OKZ049-053-075-076-281515-
CHOCTAW OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
942 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW...SOUTHWESTERN LE FLORE...EASTERN PUSHMATAHA AND
SOUTHERN LATIMER
AT 941 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF YANUSH TO CORINNE TO 5 MILES
SOUTH OF FALLON...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...YANUSH...BENGAL...ORD...
FROGVILLE...SAWYER...FORT TOWSON...SWINK...SOBOL...HUSKEY...FALLON...
WHITESBORO...TALIHINA...SUMMERFIELD...CLAYTON...CORINNE...CLOUDY...
SNOW...NASHOBA...HONOBIA...TUSKAHOMA...KIAMICHI...ALBION...OLETA...
SARDIS...HUGO LAKE STATE PARK...CLAYTON LAKE STATE PARK...RAYMOND
GARY STATE PARK AND TALIMENA STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO NEAR 50
MPH...ALONG WITH VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO
PONDING OF WATER ON THE ROADS.
LAT...LON 3387 9551 3418 9537 3476 9550 3493 9482
3450 9481 3450 9504 3424 9504 3423 9514
3394 9515 3393 9517 3395 9522 3389 9525
3387 9529 3388 9533 3387 9534 3386 9542
TIME...MOT...LOC 1441Z 264DEG 31KT 3475 9538 3419 9525
3393 9538The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:20 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more | 48 hr |
| May 28, 2:23 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 59 hr |
| May 28, 2:27 AM CDT | Areal Flood Advisory | TSA | Osage | 2 hr |
| May 28, 7:33 AM CDT | Special Weather Statement | TSA | Creek | 27 min |
| May 28, 7:39 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha | 2 hr |
| May 28, 7:58 AM CDT | Special Weather Statement | TSA | Pawnee | 32 min |
| May 28, 8:26 AM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| May 28, 8:37 AM CDT | Special Weather Statement | TSA | Choctaw | 23 min |
| May 28, 8:50 AM CDT | Special Weather Statement | TSA | McIntosh, Rogers, Tulsa, Wagoner | 25 min |
| May 28, 8:53 AM CDT | Flash Flood Warning | TSA | Latimer, McIntosh, Pittsburg | 4 hr |
| May 28, 9:02 AM CDT | Special Weather Statement | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 28 min |
| May 28, 9:15 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 45 min |
| May 28, 9:16 AM CDT | Areal Flood Advisory | TSA | Craig, McIntosh, Mayes, Muskogee, Nowata, Okmulgee and 4 more | 119 min |
| May 28, 9:38 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 82 min |
| May 28, 9:42 AM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| May 28, 10:00 AM CDT | Flash Flood Warning | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 4 hr |
| May 28, 10:05 AM CDT | Special Weather Statement | TSA | LeFlore | 55 min |
| May 28, 10:18 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 42 min |
| May 28, 10:35 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 5 more | 6 hr |
| May 28, 11:30 AM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| May 28, 12:00 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 4 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.